American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Heinz H. Bauschke, Xianfu Wang and Liangjin Yao. On the Maximal Monotonicity of the Sum of a Maximal Monotone Linear Relation and the Subdifferential Operator of a Sublinear Function. Contemporary Mathematics 568 (2012) 19-26.
Book volume table of contents
View Article: PDF

[2] Michael Kupper and Gregor Svindland. Dual representation of monotone convex functions on $L^{0}$. Proc. Amer. Math. Soc. 139 (2011) 4073-4086. MR 2823052.
Abstract, references, and article information   
View Article: PDF

[3] Rafal Goebel. Duality and uniqueness of convex solutions to stationary Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 357 (2005) 2187-2203. MR 2140437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen Simons. Excesses, duality gaps and weak compactness. Proc. Amer. Math. Soc. 130 (2002) 2941-2946. MR 1908917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. P. Fitzpatrick and S. Simons. On the pointwise maximum of convex functions. Proc. Amer. Math. Soc. 128 (2000) 3553-3561. MR 1690986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nikolaos S. Papageorgiou. Convex integral functionals. Trans. Amer. Math. Soc. 349 (1997) 1421-1436. MR 1321585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nikolaos S. Papageorgiou. Optimal programs and their price characterization in a multisector growth model with uncertainty . Proc. Amer. Math. Soc. 122 (1994) 227-240. MR 1195728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrzej Nowakowski. The dual dynamic programming . Proc. Amer. Math. Soc. 116 (1992) 1089-1096. MR 1102860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1